# SDR AALA990184

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INSIDE STRINGER 28L CORRODED UNDER LEVELING COMPOUND STATION 490.  REMOVED CORROSION PER 51-10-6, SPLICED STRINGER 28L PER SRM 53-10-3.  INSTALLED DOUBLER PER SRM 53-30-3.  (M)
